Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Orbits of the pseudocircle


Authors: Judy Kennedy and James T. Rogers
Journal: Trans. Amer. Math. Soc. 296 (1986), 327-340
MSC: Primary 54F20; Secondary 54F50
MathSciNet review: 837815
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following theorem is proved.

Theorem. The pseudocircle has uncountably many orbits under the action of its homeomorphism group. Each orbit is the union of uncountably many composants.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54F20, 54F50

Retrieve articles in all journals with MSC: 54F20, 54F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0837815-9
PII: S 0002-9947(1986)0837815-9
Keywords: Continuum, pseudoarc, pseudocircle, orbit, Borel set, nearly homogeneous, stable homeomorphism
Article copyright: © Copyright 1986 American Mathematical Society